# SDR 96UAL900966

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7282U
- Make and model: Boeing 727222
- Aircraft serial: 21560
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Cabin
- Component: Air Cruisers, D28935103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FOR AIR CRUISERS SERVICE INFORMATION LETTER DEVELOPED AN INFLATION TUBE SEAM LEAK DURING SHOP TEST.  SLIDE SCRAPPED DUE TO INFLATION TUBE SEAM LEAK.
